# SDR TRBA2012012006

- Difficulty date: January 10, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- Aircraft time: 28,996 hours, 33,171 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX BASE INSPECTION FOUND CORROSION ON THE RT WING FUEL PUMP CUTOUT EXTERNAL SURROUNDS.  THE ACFT WAS REMOVED FROM SERVICE.  BLENDED OUT CORROSION AND FOUND REMAINING THICKNESS OUT OF LIMITS IAW SRM 51-21-58, ALSO SUBMITTED AN ONLINE DAMAGE REPORT IAW ETN GN-51-013.  REMAINING THICKNESS MEASURES TAKEN AT AFECTED AREA IAW NDTM 51-60-40.  ALSO HFEC PERFORMED ON BLENDED AREA AND NO DEFECTS FOUND IAW NDTM 51-60-00. THE ACFT WAS RETURNED TO SERVICE.
